ArticleCureus2026
Nodular Vasculitis Following Aromatase Inhibitor Therapy for Breast Cancer: A Case Report.
Article in Cureus, 2026. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Letrozole is a potent and generally well-tolerated aromatase inhibitor that blocks endogenous estrogen production in patients with hormone receptor-positive breast cancer. Although letrozole has a known profile of mild side effects, cutaneous manifestations associated with this therapy are rare. Here, we describe a patient who had undergone definitive treatment for hormone receptor-positive breast cancer and developed nodular vasculitis several months after initiation of letrozole. The patient presented with painful, hyperpigmented subcutaneous nodules along the bilateral thighs and shins. Histopathology revealed septal and lobular panniculitis with neutrophilic and granulomatous inflammation. Symptom resolution following discontinuation of letrozole and symptom recurrence after drug reinitiation supported a final diagnosis of erythema induratum. This case highlights a rare but clinically significant cutaneous adverse effect associated with letrozole therapy, underscoring the importance of recognizing drug-induced nodular vasculitis and emphasizing the need to balance symptom management with ongoing cancer therapy.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.